Last night was really rough for me....NO SLEEP and terrible leg movement!! When will this get easier??? Physically, I mean?? Today my whole body feels as if I was hit by a car! Aggghhhh!!!!! I am on Chlonodine (to help with the withdrawls for my Dr.) and still on Seroquil, as I was before. I was taking Lorecets and Xanax for about 2 years straight. This is hard! Any advice out there?????
are you able to take klonopin or valium or xanax without abuse? We all seem to suffer from the RLS, and if you read some posts, people try all sorts of things, It will pass. I'm on day 10 (can't believe it!!!!) of a hydrocodone detox. I didn't taper, i flushed my stash. The first 9 days sucked, yesterday I slept all frickin day, but the body aches are finally gone. If you can just sleep the day away, do it. This detox *****, but you can do it. Maybe call your doctor about the RLS. it's unfortunantly a terrible side effect of detox, I find a new little side effect every day, some kinda suck. But if I am on day 10, you can do it.
Well first let me say congratulations on day 4... Hyland restless legs or a knock off helps to relive the severity of rls.. You are almost out of the physical part of the wd.. Walking even if you have to force yourself will help with the aches, rls and mind also help to promote sleep.. By tomorrow you should also notice some changes.. As for sleep that is always a long winded effect of detox, just know it will find you again.. You are doing great almost out of the woods physically.. I wish you well on your journey..
i agree, congrats on day 4, you should be extremely proud of yourself its the hardest thing to do, and youre pretty much through the worst part...if you were taking hydrocodone(a moderately potent opioid), the wd's will last right around 5-8 days, peaking on day 3 or 4, it will get les and less bad after that..youve def. been through the worst of the wd..the mental aspect is what you have to conquer for the next month or so..your brains receptors have been altered and your natural ability to feel pleasure and normal emotions are completely rearranged and messed up, so that will take the longest..you will generally feel down or bad, but the physical part will last no longer than a week and you are on the way out, the worst you have gone through already and it will get less and less...are you also going cold turkey from benzos too? those are a little touchier with wd's so that needs to be tapered and watched over carefully, let me know-christos
Hey believer......Congrats on the 4 days.....the whole wd THING WILL GET BETTER.....I am 24 days clean.....I started really feeling better on day 6.... but i can tell from all the posts i've read that it's different for everybody...For instancce I never really had bad RLS..I had some but my problem was anxiety and NO SLEEEEEEEEPPPPPPPP.....I still have a litttle trouble with sleep but it is getting better.....
The most important is to keep going......no matter what.....you can do it, and we can help so keep in touch....
I would suggest you call your dr. if the sleep continues to ba an issue....I di and he gave me something to help...I hjave only used it twice but I think I am OK now...I wish I had had something back around day 6 - 12......STAY STRONG
I've had RLS for the last 20+ years. But it has never been as bad as it has been coming off the Tramadol. It's been 9 days since I took any Tram and it's been 9 days since i've slept.
I'm glad to know I'm not alone.
I read somewhere the other day that tonic water w/ Quinine will help with the RLS part of it. My hubby was running all over town on Christmas day trying to find a place that was open. I've been gagging down a glass a night since and it has helped with the RLS but I'm still not sleeping. But if you can stand it try the tonic water...it really did help relieve the ticks and the need to keep moving.
I just pray for sleep soon. As bad as the physical sickness was the first 4 days...well that seems like nothing compared to not sleeping.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.